# SDR DALA2022071804950

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31920
- Aircraft time: 28,602 hours, 10,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9162402) DURING INSPECTION FOUND EMERGENCY EXIT LIGHTING @ ROW 20/21 ABC EXIT DOOR INOP. EXTERIOR EXIT DOOR LIGHTING ALSO INOP. R&R BATTERY AT M1675 OPS CHK GOOD REF B737 AMM 33-52 OKAY FOR SVC.
